# SDR SWAA2017042513350

- Difficulty date: April 18, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 68,129 hours, 54,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348122
- Part serial: NS0202
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP TRACK CORRODED FROM BETWEEN TRACK AND WING AND OUT OF THE OTBD ATTACH BOLT LOWER SIDE.   R & R THE FLAP TRACK IAW AMM.
